# SDR 2003UALA00258

- Difficulty date: March 10, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 41,015 hours, 12,194 cycles
- Engine: Pwa PW2037
- Engine time: 37,417 hours, 13,794 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: F23464
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,511 hours, 2,858 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENGINE N1 OVERSPEED OF 103 PERCENT FOR 40 SECONDS. N1 PASSED 100.5 REDLINE FOR 42 SECONDS AND REACHED A MAXIMUM OF 103.0. NO OTHER EXCEEDENCES OCCURRED. INITIAL PROGNOSIS IS A MECHANICAL FAULT IN THE FUEL CONTROL UNIT.
